Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Equations Equivalent to Nonlinear Differential Equations

Joseph F. Despautz and Robert A. Lerman
Proceedings of the American Mathematical Society
Vol. 18, No. 3 (Jun., 1967), pp. 441-444
DOI: 10.2307/2035474
Stable URL: http://www.jstor.org/stable/2035474
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Equations Equivalent to Nonlinear Differential Equations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
441
    441
  • Thumbnail: Page 
442
    442
  • Thumbnail: Page 
443
    443
  • Thumbnail: Page 
444
    444